# SDR SIMA200514501

- Difficulty date: May 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR OPENING LOWER SILL WAS FOUND CORRODED.  REMOVED EXISTING LOWER SILL AND INSTALLED NEW SILL IAW EMB 145 SRM, SRM EMB-145/1142 REV 29) CHAPTERS 51-40-02 AND 51-20-03.  (M)
